# SDR DXTA2012030104893

- Difficulty date: February 29, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N700QS
- Make and model: Gulstm 200
- Aircraft serial: 052
- Aircraft time: 7,047 hours, 4,224 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 4017
- Part serial: IL062
- Condition: Inoperative
- Location: Mlg
- Part time: 7,049 hours, 4,225 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION,   RECEIVED GREEN LIGHTS FOR THE LT MAIN AND NOSE GEAR BUT THE RT MAIN INDICATED YELLOW FOR APPROX 20 SECONDS FOLLOWED BY A RED "UNSAFE" INDICATION FOR ABOUT 30 SECONDS.  ALSO SHOWED THE RT ANTI-SKID SYS INOPERATIVE.  RT MAIN GEAR LIGHT THEN TURNED GREEN AND THE ANTI-SKID INOPERATIVE LIGHT EXTINGUISHED.  LANDED WITHOUT FURTHER INCIDENT AND DID NOT RUN THE EMERGENCY GEAR EXTENSION CHECKLIST.  TROUBLESHOT SYS AND FOUND UPLOCK & DOWNLOCK PRESSURES ERRATIC & INCONSISTANT WITH LIMITS GIVEN IN MM 32-32-00.  LANDING GEAR SELECTOR VALVE LEAKING INTERNALLY. REPLACED SELECTOR VALVE WITH REPAIRED UNIT IAW CMP 323002. OPS CHECK GOOD.
